I really don't know if this is where I should be my boyfriend of four years informed me that evertime we have intercourse he gets this fungus below the head of his penis He uses a antifungal cream and it goes a way. Four years is a ling time to keep this from me and my obgyn can't get me in foe three more weeks, I have now discharge, pain, have always practiced safe sex. I very scared any ideal what this is. Thanks River
The first thing is to be sure your BF's penile rash in fact is due to a fungus (yeast). The apparent response to an antifungal cream may be coincidental. Penile yeast infections rarely come and go with the frequency your question implies; and a penile yeast infection would not show up immediately after sex, it would take several days.
That said, many women carry yeasts in their vaginas, without symptoms. I can't be sure that isn't the problem. I suggest you and your partner go together to a health care provider with expertise in STDs and genital infections. You might start with your local health department STD clinic, or a gynecologist with particular expertise in genital infections. Most academic medical centers have such experts.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.